# SDR CA040615011

- Difficulty date: May 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01114H6234
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SMOKE IN COCKPIT DUE TO LT WINDOW HEATER.  EMERGENCY DECLARED DUE TO DAMAGED INSULATION BLOCK, REPLACEMENT OF LT SIDE WINDOW AND CONTINUITY CHECK OF SUPPLY WIRES NECESSARY.  TROUBLESHOOTING POINTS TO INTERNAL FAULT OF THE HEATER ELEMENT TERMINAL BLOCK AT WINDOW 'MPE4HC'.  LT SIDE WINDOW REMOVED ACC. AMM 56-12-01-000-801. LT SIDE WINDOW IAW AMM 56-12-01-400-801 INSTALLED.
